Articles containing subject class 15A60:

MIA-01-01 » Hölder type inequalities for matrices (01/1998)
MIA-01-02 » Stable seminorms revisited (01/1998)
MIA-03-32 » Trace inequalities for multiple products of two matrices (07/2000)
MIA-04-53 » Perturbation bounds for certain operator functions (10/2001)
MIA-05-01 » Maximal spectrally submultiplicative matrix families (01/2002)
MIA-07-48 » A note on bounds for norms of the reciprocal LCM matrix (10/2004)
MIA-08-01 » Inequalities between f(‖A‖) and ‖f(|A|)‖ (01/2005)
MIA-08-35 » Reverse inequality to Araki's inequality Comparison of ApZpAp and (AZA)p (07/2005)
MIA-09-03 » Bounds for extreme singular values of a complex matrix and its applications (01/2006)
MIA-09-04 » Symmetric norms and reverse inequalities to Davis and Hansen-Pedersen characterizations of operator convexity (01/2006)
MIA-09-21 » A note for bounds of norms of Hadamard product of matrices (04/2006)
OaM-01-24 » Higher-rank numerical ranges of unitary and normal matrices (09/2007)
MIA-10-66 » On bounds of matrix eigenvalues (10/2007)
OaM-02-09 » Commutators, pinchings, and spectral variation (03/2008)
OaM-02-16 » Higher-rank numerical range in infinite-dimensional Hilbert space (06/2008)
MIA-11-51 » Basic indexes and Aluthge transformation for 2 by 2 matrices (10/2008)
MIA-11-53 » On the matrix norms of a GCD related matrix (10/2008)
MIA-12-20 » Matrix versions of Young's inequality (04/2009)
OaM-03-10 » Preservers for norms of Lie product (06/2009)
OaM-03-17 » Numerical ranges of restricted shifts and unitary dilations (06/2009)
OaM-04-07 » Limited approximation of numerical range of normal matrix (03/2010)
OaM-04-14 » Operator radii and unitary operators (06/2010)
MIA-13-46 » Some inequalities for operator means and Hadamard product (07/2010)
OaM-04-17 » Paving small matrices and the Kadison-Singer extension problem (09/2010)
OaM-05-02 » Multiplicities, boundary points, and {joint} numerical ranges (03/2011)
OaM-05-05 » Polynomial inverse images and polynomial numerical hulls of normal matrices (03/2011)
MIA-14-60 » An operator extension of the parallelogram law and related norm inequalities (07/2011)
OaM-05-27 » Estimating eigenvalues of matrices by induced norms (09/2011)
MIA-14-80 » Some majorization inequalities for convex functions of several variables (10/2011)
OaM-06-01 » Nearest southeast submatrix that makes multiple an eigenvalue of the normal northwest submatrix (03/2012)
OaM-06-05 » Higher rank numerical hulls of matrices (03/2012)
JMI-06-28 » Inequalities for unitarily invariant norms (06/2012)
OaM-06-42 » How to compare the absolute values of operator sums and the sums of absolute values? (09/2012)
JMI-06-42 » On improved arithmetic-geometric mean and Heinz inequalities for matrices (09/2012)
MIA-15-66 » Some inequalities involving unitarily invariant norms (10/2012)
JMI-06-59 » Some inequalities for unitarily invariant norms (12/2012)
JMI-06-60 » A lower bound for the smallest singular value (12/2012)
MIA-16-06 » Complete interpolation of matrix versions of Heron and Heinz means (01/2013)
OaM-07-03 » Differentiating matrix functions (03/2013)
OaM-07-11 » The numerical radii of weighted shift matrices and operators (03/2013)
JMI-07-01 » More inequalities for positive linear maps (03/2013)
OaM-07-28 » Numerical ranges and compressions of Sn-matrices (06/2013)
MIA-16-59 » Matrix Young numerical radius inequalities (07/2013)
JCA-03-05 » New matrix formulas for Laguerre matrix polynomials (07/2013)
JMI-07-34 » Inequalities related to Heinz and Heron means (09/2013)
OaM-07-47 » Normal matrix compressions (12/2013)
OaM-07-48 » Matrices with defect index one (12/2013)
OaM-07-51 » A note on Frobenius norm preservers of Jordan product (12/2013)
JMI-08-06 » Refinements of the Heron and Heinz means inequalities for matrices (03/2014)
OaM-08-19 » On one property of inverses of nonlinear operators associated with M-matrices (06/2014)
OaM-08-39 » Pre-images of boundary points of the numerical range (09/2014)
OaM-08-68 » Some inequalities for unitarily invariant norms (12/2014)
JMI-08-52 » On the norms of r-circulant matrices with the hyper-Fibonacci and Lucas numbers (12/2014)
JMI-08-56 » Operator inequalities involving the arithmetic, geometric, Heinz and Heron means (12/2014)
JMI-09-11 » Reverses of Young type inequalities (03/2015)
MIA-18-42 » On the Fan and Lidskii majorisations of positive semidefinite matrices (04/2015)
OaM-09-15 » Spectral gap estimates for some block matrices (06/2015)
OaM-09-26 » Higher rank numerical hulls of matrices and matrix polynomials (06/2015)
OaM-09-29 » Interpolating between the arithmetic-geometric mean and Cauchy-Schwarz matrix norm inequalities (06/2015)
JMI-09-43 » Inequalities for the Frobenius norm (06/2015)
OaM-09-33 » A general tool for determining the asymptotic spectral distribution of Hermitian matrix-sequences (09/2015)
OaM-09-37 » Closest southeast submatrix that makes multiple a defective eigenvalue of the northwest one (09/2015)
JMI-09-69 » A note on some inequalities for unitarily invariant norms (09/2015)
OaM-09-46 » On spaces derivable from a solid sequence space and a non-negative lower triangular matrix (12/2015)
JMI-10-17 » Improved Cauchy-Schwarz norm inequality for operators (03/2016)
JMI-10-35 » On the norms of r-circulant matrices with the hyperharmonic numbers (06/2016)
JMI-10-44 » Improved Young and Heinz inequalities with the Kantorovich constant (06/2016)
OaM-10-33 » Polynomial as a new variable - a Banach algebra with a functional calculus (09/2016)
OaM-10-45 » The trace as an average over the unit sphere of a normed space with a 1-symmetric basis (09/2016)
JMI-10-58 » Reverses and variations of Young's inequalities with Kantorovich constant (09/2016)
JMI-10-73 » A remark on “Inequalities for the Frobenius norm” (09/2016)
OaM-10-49 » Crawford numbers of companion matrices (12/2016)
OaM-10-53 » Minkowski product of convex sets and product numerical range (12/2016)
JMI-10-88 » A note on interpolation between the arithmetic-geometric mean and Cauchy-Schwarz matrix norm inequalities (12/2016)
MIA-20-02 » Some inequalities for powers of positive definite matrices (01/2017)
MIA-20-03 » Convex functions and means of matrices (01/2017)
MIA-20-15 » Eigenvalue inequalities related to the Ando-Hiai inequality (01/2017)
MIA-20-16 » Remarks on some norm inequalities for positive semidefinite matrices and questions of Bourin (01/2017)
OaM-11-12 » Numerical ranges of the product of operators (03/2017)
OaM-11-15 » On the normalized numerical range (03/2017)
MIA-20-38 » Bounds for the zeros of polynomials from numerical radius inequalities (04/2017)
OaM-11-31 » Convex-cyclic matrices, convex-polynomial interpolation and invariant convex sets (06/2017)
OaM-11-34 » Operator monotonicity of a 2-parameter family of functions and exp{f(x)} related to the Stolarsky mean (06/2017)
JMI-11-50 » On the reverse Young and Heinz inequalities (09/2017)
OaM-11-69 » Lower bounds for the numerical radius (12/2017)
JMI-11-77 » On Hayajneh and Kittaneh's conjecture on unitarily invariant norm (12/2017)
MIA-21-08 » A generalization of Young-type inequalities (01/2018)
MIA-21-11 » On symmetric norm inequalities and positive definite block-matrices (01/2018)
OaM-12-15 » On the block numerical range of operators on arbitrary Banach spaces (03/2018)
MIA-21-33 » Notes on some bounds for the zeros of polynomials (04/2018)
MIA-21-34 » Remarks on some singular value inequalities (04/2018)
JMI-12-23 » On reverses of the Golden-Thompson type inequalities (06/2018)
MIA-21-80 » New inequalities for operator concave functions involving positive linear maps (10/2018)
MIA-21-81 » On some classical trace inequalities and a new Hilbert-Schmidt norm inequality (10/2018)
OaM-12-59 » Matrix N-dilations of quantum channels (12/2018)
OaM-12-61 » Quadratic weighted geometric mean in Hermitian unital Banach -algebras (12/2018)
OaM-12-64 » The new reverses of Young type inequalities for numbers, operators and matrices (12/2018)
OaM-13-07 » A surjectivity problem for 3 by 3 matrices (03/2019)
JMI-13-04 » A reverse of Young inequality (03/2019)
MIA-22-52 » Unitary congruences and positive block-matrices (07/2019)
MIA-22-54 » Inequalities for certain powers of positive definite matrices (07/2019)
MIA-22-70 » Inequalities for certain powers of several positive definite matrices (07/2019)
JMI-13-51 » A note on "Remarks on some inequalities for positive semidefinite matrices and questions for Bourin" (09/2019)
MIA-22-83 » Operator inequalities via geometric convexity (10/2019)
OaM-13-72 » Constant norms and numerical radii of matrix powers (12/2019)
JMI-13-68 » Further inequalities for the numerical radius of Hilbert space operators (12/2019)
JMI-13-79 » Complete refinements of the Berezin number inequalities (12/2019)
MIA-23-14 » Some generalizations and complements of determinantal inequalities (01/2020)
MIA-23-24 » Subadditive inequalities for operators (01/2020)
OaM-14-08 » Some new operator inequalities (03/2020)
OaM-14-20 » A note on a conjectured singular value inequality related to a linear map (03/2020)
MIA-23-39 » Inequalities regarding partial trace and partial determinant (04/2020)
MIA-23-57 » Norm inequalities of Davidson-Power type (04/2020)
OaM-14-30 » Inequalities for weighted geometric mean in Hermitian unital Banach ∗-algebras via a result of Cartwright and Field (06/2020)
JMI-14-26 » Refinements and reverses of Young type inequalities (06/2020)
MIA-23-76 » Bounds of numerical radius of bounded linear operators using t-Aluthge transform (07/2020)
MIA-23-80 » New norm equalities and inequalities for certain operator matrices (07/2020)
MIA-23-84 » Perturbation bounds for matrix functions (07/2020)
MIA-23-85 » Cauchy-Schwarz type inequalities and applications to numerical radius inequalities (07/2020)
MIA-23-87 » Further interpolation inequalities related to arithmetic-geometric mean, Cauchy-Schwarz and Hölder inequalities for unitarily invariant norms (07/2020)
JMI-14-46 » New upper bounds for the infinity norm of Nekrasov matrices (09/2020)
OaM-14-62 » Topological properties of the block numerical range of operator matrices (12/2020)
OaM-15-01 » Integral representations of some families of operator monotone functions (03/2021)
OaM-15-04 » The norm of an infinite L-matrix (03/2021)
OaM-15-07 » New determinantal inequalities concerning Hermitian and positive semi-definite matrices (03/2021)
OaM-15-09 » A class of normal dilation matrices affirming the Marcus-de Oliveira conjecture (03/2021)
JMI-15-19 » On the operator Aczél inequality and its reverse (03/2021)
OaM-15-36 » Refining eigenvalue inequalities for block 2 × 2 positive semidefinite matrices (06/2021)
OaM-15-47 » An Oppenheim type determinantal inequality for the Khatri-Rao product (06/2021)
OaM-15-51 » Further inequalities for sector matrices (06/2021)
OaM-15-65 » L-matrices with lacunary coefficients (09/2021)
OaM-15-67 » Approximation of the numerical range of polynomial operator matrices (09/2021)
OaM-15-75 » A new matrix inequality involving partial traces (09/2021)
JMI-15-85 » Composite convex functions (09/2021)
JMI-15-88 » Singular value and norm inequalities of Davidson-Power type (09/2021)
OaM-15-80 » On the Stampfli point of some operators and matrices (12/2021)
OaM-15-98 » Erratum to "A surjectivity problem for 3 by 3 matrices, Operator and Matrices, 13, no. 1, (2019) 111–119" (12/2021)
JMI-15-98 » Partial determinant inequalities for positive semidefinite block matrices (12/2021)
OaM-16-19 » Buzano, Kreĭn and Cauchy-Schwarz inequalities (03/2022)
JMI-16-05 » Two new lower bounds for the smallest singular value (03/2022)
JMI-16-22 » Further numerical radius inequalities (03/2022)
OaM-16-24 » Determinantal polynomials of a weighted shift matrix with palindromic geometric weights (06/2022)
OaM-16-26 » Generalizing the Ando-Hiai inequality for sectorial matrices (06/2022)
OaM-16-34 » A norm inequality for some special functions (06/2022)
OaM-16-35 » Refining some inequalities on 2 × 2 block accretive matrices (06/2022)
JMI-16-34 » A matrix inequality for unitarily invariant norms (06/2022)
JMI-16-70 » Reverse form of the Minkowski inequalities with applications (09/2022)
OaM-17-16 » Some refinements of real power form inequalities for convex functions via weak sub-majorization (03/2023)
JMI-17-15 » Some new improvements of Young's inequalities (03/2023)
JMI-17-24 » Improved matrix inequalities using radical convexity (03/2023)
OaM-17-32 » Further new refinements and reverses of real power form for Young-type inequalities via famous constants and applications (06/2023)
OaM-17-34 » On the matrix Cauchy-Schwarz inequality (06/2023)
JMI-17-37 » Generalization of some unitarily invariant norm inequalities for matrices (06/2023)
OaM-17-50 » Further refinements of Davis-Wielandt radius inequalities (09/2023)
OaM-17-54 » A norm inequality for three real matrices (09/2023)
JMI-17-55 » On the spectral norms of r-circulant and geometric circulant matrices with the bi-periodic hyper-Horadam sequence (09/2023)
JMI-17-56 » Two lower bounds for the smallest singular value of matrices (09/2023)
JMI-17-64 » Numerical radius of products of special matrices (09/2023)
JMI-17-78 » Further refinements of the Tan-Xie inequality for sector matrices and its applications (09/2023)
OaM-17-71 » Numerical radii of weighted shift matrices with palindromic weights using determinantal polynomials (12/2023)
JMI-17-84 » A note on r-circulant matrices involving generalized Narayana numbers (12/2023)
JMI-17-89 » Generalized numerical radius inequalities involving positive semidefinite block matrices (12/2023)
JMI-17-90 » Some generalizations of numerical radii and Schatten p-norms inequalities (12/2023)
JMI-17-96 » A generalized refinement of Young's inequality (12/2023)
JMI-17-97 » Singular value inequalities of matrices with concave functions (12/2023)
MIA-27-11 » A quantitative Popoviciu type inequality (01/2024)
MIA-27-15 » On a conjecture related to the geometric mean and norm inequalities (01/2024)
OaM-18-05 » Inner product inequalities through Cartesian decomposition with applications to numerical radius inequalities (03/2024)
OaM-18-06 » Berezin number inequalities via positivity of 2 × 2 block matrices (03/2024)
OaM-18-09 » On the Berezin number of operator matrices (03/2024)
JMI-18-13 » Some improvements about numerical radius inequalities for Hilbert space operators (03/2024)
JMI-18-18 » Further improvements for Young's inequalities on the arithmetic, geometric, and harmonic mean (03/2024)
MIA-27-27 » On bounds of logarithmic mean and mean inequality chain (04/2024)
MIA-27-29 » On the numerical radius of an operator matrix (04/2024)